The Cause Of Frequent Headaches Accompanied By Eye Pain And Nausea?
doctor night, I want to tell you about what I experienced at this time, when I entered high school one day it appeared like pimples on my forehead line, then I ignored it, not really the tweet that I thought was pimples getting harder, and getting bigger, and starting, feel pain in the eye like this comes out then head excruciating, after the tears come out the reaction will stop, and so continuously, at the very beginning of entering high school I take my leave with my mother to go to the health center but recommended by a surgeon specialist because it was thought to be a blood clot and already as big as corn kernels after going to a surgeon I thank you Lord improved, but after 7 years the headache often happened to the doctor even more pain from before and later after vomiting / nausea it would be better … please explain
Good morning, thanks for asking at HealthReplies.com. The conditions that you are experiencing now and that you experienced 7 years ago could be different, especially because the distance is so far away. In addition, the complaints you are experiencing now are not exactly the same as what you were experiencing at the time, leaving only the headache alone, although it feels more intense.
So when talking about possibilities, there are various possibilities that can occur, including:
Inflammation of the brain or inflammation of the lining of the brain
And other possibilities also depend on the results of the examination. Our advice, if the main thing that you experience is a headache, check yourself with a neurologist to get a more in-depth and further examination. Your doctor will do a history, physical examination and support if necessary. The handling you will receive later depends on the results of this inspection.
Meanwhile, no need to worry too much, try to identify the triggers of your headaches and avoid, avoid driving when the pain arises, avoid cigarette smoke, may take anti-inflammatory drugs and painkillers that are sold freely by reading the rules of use listed and consult a doctor immediately. So, hopefully answering your question.